MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171090870
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code - lit.G4: pma/510(k) # field on 3500a form - k141597.
 
Event or Problem Description
It was reported balloon rupture occurred.The stenosed target lesion was located in the subclavian vessel.A 9.0 x 80, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, a burst occurred as the pressure was gradually increased to the burst pressure level.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications reported, and the patient was in good condition after the procedure.
 
Additional Manufacturer Narrative
D2b: pro code - lit.G4: pma/510(k) # field on 3500a form - k141597.
 
Event or Problem Description
It vwas reported balloon rupture occurred.The stenosed target lesion was located in the subclavian vessel.A 9.0 x 80, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, a burst occurred as the pressure was gradually increased to the burst pressure level.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications reported, and the patient was in good condition after the procedure.

Brand Name
MUSTANG
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21201323
Report Number2124215-2025-02360
Device Sequence Number18032368
Product Code FGE
UDI-Device Identifier08714729794868
UDI-Public08714729794868
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171090870
Device Catalogue NumberH74939171090870
Device Lot Number0033371509
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale